# SDR AALA201510159012

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 67,821 hours, 23,900 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04159C
- Part serial: J024483
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 19,236 hours, 5,336 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE CREW RECEIVED A LOW PRESS STATUS MSG FOR RT ENG FUEL PUMP.  THE DECISION WAS MADE TO RETURN.  INSPECTED THE LOW PRESS FUEL FILTER & NO DEBRIS WAS NOTED.  INSTALLED A NEW FILTER IAW AMM 73-11-10.  THE LOW PRESS WARNING SWITCH WAS REPLACED ON THE NR 2 ENG.  A SATISFACTORY OPERATIONAL & LEAK CHECK WAS ACCOMPLISHED IAW AMM 73-35-01-004-001.
